Regularity theory for one-dimensional variational problems with singular ellipticity

R. Gratwick, M. A. Sychev*, A. S. Tersenov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we develop regularity theory for one-dimensional variational problems with singular ellipticity. As is known the classical indirect methods can not be applied in this case since the Euler equation is not defined. However it is still possible to suggest certain direct methods. Such a theory is the content of this paper.

Original languageEnglish
Pages (from-to)490-492
Number of pages3
JournalDoklady Mathematics
Volume94
Issue number2
DOIs
Publication statusPublished - 1 Sep 2016

Fingerprint

Dive into the research topics of 'Regularity theory for one-dimensional variational problems with singular ellipticity'. Together they form a unique fingerprint.

Cite this